# SDR CALA0400024

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 61,887 hours, 36,867 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FRAME AT BS 560 BETWEEN L22L AND L23L.  REPAIRED IAW SRM 53-03, FIGURE 5.
